Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 416, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 18, 2011, 2:56 PM CDT for Logan County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2011, 2:56 PM CDT (19:56 UTC)
- Expired
- Aug 18, 2011, 3:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Logan County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 3:02 PM CDT | TSTM WND DMG | Olmstead, KY | TREES DOWN AND SOME DAMAGE TO A BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS53 KLMK 181956
SVRLMK
KYC141-182030-
/O.NEW.KLMK.SV.W.0416.110818T1956Z-110818T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
256 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 330 PM CDT
* AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR OLMSTEAD...MOVING SOUTH AT
10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
DOT AND SCHLEY...
KEYSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. MINOR
FLOODING IS POSSIBLE IN LOW SPOTS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3665 8707 3673 8707 3676 8706 3681 8706
3682 8705 3684 8686 3672 8675 3666 8676
3664 8677 3664 8706
TIME...MOT...LOC 1956Z 346DEG 9KT 3674 8702
WIND...HAIL 60MPH 0.75IN
$$
TWF1 follow-up statement
498
WWUS53 KLMK 182011
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM CDT THU AUG 18 2011
KYC141-182030-
/O.CON.KLMK.SV.W.0416.000000T0000Z-110818T2030Z/
LOGAN KY-
311 PM CDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN LOGAN COUNTY...
AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LICKSKILLET AND
ALLENSVILLE...MOVING SOUTH AT 10 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
DOT AND SCHLEY...
KEYSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM HAS DEVELOPED VERY
QUICKLY...AND WILL PRODUCE A BURST OF DAMAGING WINDS AND TORRENTIAL
RAINFALL. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3665 8707 3673 8707 3676 8706 3681 8707
3682 8705 3680 8688 3672 8675 3664 8677
3664 8706
TIME...MOT...LOC 2011Z 346DEG 9KT 3670 8701
WIND...HAIL 60MPH 0.75IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:00 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 18, 2:00 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT THU AUG 18 2011 .SHORT TERM (TONIGHT AND FRIDAY)... NORTHWEST FLOW ALOFT MAKING FORECAST DIFFICULT AGAIN...WITH MULTIPLE RIPPLES IN THE UPPER LEVEL FLOW FIELD ALLOWING FOR SCATTERED STORM DEVELOPMENT. NEXT ROUND APPEARS UNDERWAY WITH CU-FIELD CONGESTING OVER WESTERN KY AND SOUTHERN IL. THIS ACTIVITY IS IN ADVANCE OF ONE OF THOSE RIPPLES CURRENTLY INDICATED BY WATER VAPOR OVER NORTHEAST MO/CENTRAL IL. AT THE SURFACE HAVE A BROAD AREA OF LOW PRESSURE IN THE REGION. SURFACE FRONT IS DIFFICULT TO PICK OUT IN THIS FIELD...HOWEVER DEWPOINT GRADIENT IS TIGHT OVER NORTHERN ILLINOIS. BASED ON THESE FEATURES HAVE BUMPED UP THE POPS FOR THE REST OF THE AFTERNOON AND THIS EVENING. EXPECT THE CLOUD FIELD EVENTUALLY TO WORK ITS WAY INTO THE CLEAR AREAS NOW OVER THE NORTHEAST TWO/THIRDS OF THE FORECAST AREA GIVEN GOOD HEATING AND AGAIN BECAUSE OF THE UPSTREAM DYNAMICS MOVING IN. WITH THE LOSS OF HEATING AND AS THE SHORTWAVE PASSES US BY MIDNIGHT EXPECT STORMS TO WANE AND BE REPLACED BY SOME PATCHY FOG IN THE AREAS THAT RECEIVE THE MOST RAIN THIS EVENING. MAY SEE CLOUDS BREAK UP BY DAYBREAK SO ONCE AGAIN WILL HAVE LOWS FALLING INTO THE UPPER 60S FOR MOST OF THE AREA. EXCEPTIONS LOOK TO BE THE LOUISVILLE METRO AS WELL AS THE SOUTHWEST FORECAST AREA...WHICH SHOULD STAY AROUND 70. FOR TOMORROW GFS/ECMWF/GEM ALL HAVE ANOTHER SHORTWAVE AMPLIFYING FROM THE NORTHWEST AND MOVING INTO THE REGION. GIVEN DIFFICULTY IN PINPOINTING THE STRENGTHENING OF THIS FEATURE WILL KEEP POPS IN THE SCATTERED RANGE FOR ALL DAY FRIDAY. AS FOR THE STRENGTH OF THESE STORMS...MID-LEVEL LAPSE RATES ARE PRETTY STEEP. SHOULD THE TIMING MATCH IN WITH ANY KIND OF HEATING COULD SEE THE STRONGEST STORMS WITH FREQUENT TO EXCESSIVE LIGHTNING...NEAR SEVERE WINDS...AS WELL AS POTENTIAL FOR SOME SMALL HAIL. GIVEN THE CONVECTIVE POTENTIAL WILL KEEP TEMPERATURES UNDER 90 FOR ALL BUT THE SOUTHERN CWA. .LONG TERM (FRIDAY NIGHT - THURSDAY)... NORTHWEST FLOW WILL CONTINUE ACROSS THE REGION THIS WEEKEND AS MODERATE 500MB FLOW ROUNDS A BROAD WESTERN RIDGE AND DESCENDS INTO A WEAK TROUGH CENTERED OVER THE NORTHEASTERN STATES. THE FIRST OF PERHAPS A SERIES OF SHORTWAVES THIS WEEKEND IS EXPECTED TO CROSS NORTHERN MISSOURI FRIDAY AFTERNOON. THE GFS IS ESPECIALLY ROBUST WITH MOISTURE RETURN AND BRINGS PWATS UP TO NEAR 1.75 INCHES LATE FRIDAY AHEAD OF A FORECAST WEAK SURFACE LOW ACROSS MISSOURI. THE ECMWF ALSO BRINGS ACROSS A SHORTWAVE DURING THE LATE AFTERNOON HOURS ON FRIDAY. CONFIDENCE IS GROWING IN SOME FORM OF NOCTURNAL CONVECTION FRIDAY NIGHT...HOWEVER...LOCATION IS IN DOUBT. WILL CONTINUE CURRENT FORECAST OF 40 TO 50% POPS DURING THE OVERNIGHT PERIOD INTO THE EARLY MORNING HOURS SATURDAY. TROUGHING WILL SHARPEN ACROSS THE GREAT LAKES LATE SATURDAY INTO EARLY SUNDAY AS THE NOSE OF A JET DIGS SOUTH ACROSS WISCONSIN. THE EXTENDED MODELS ARE ADMITTEDLY ALL OVER THE PLACE WITH THE TIMING AND PLACEMENT OF A SERIES OF SHORTWAVES THAT MAY SLIDE ACROSS THE LOWER OHIO VALLEY DURING THE SATURDAY THROUGH EARLY MONDAY TIME FRAME. IF THERE IS ANY CONSENSUS AT ALL...IT LIES IN THE POTENTIAL FOR NOCTURNAL CONVECTION DEVELOPING YET AGAIN ACROSS SOUTHERN INDIANA LATE SATURDAY INTO SUNDAY MORNING. THE NAM AND THE ECMWF BOTH FORECAST THIS...WITH THE GFS SHOWING LITTLE OR NO PRECIPITATION LATE SATURDAY. IN ALL LIKELIHOOD...THESE POTENTIAL LOW AMPLITUDE SHORTWAVES EMBEDDED WITHIN THIS INCREASING NORTHWEST FLOW ARE NOT CURRENTLY RESOLVED BY THESE EXTENDED MODELS. FEEL THAT OUR BEST CHANCES FOR GOOD CONVECTIVE COVERAGE WILL ARRIVE FRIDAY NIGHT AND SATURDAY NIGHT INTO SUNDAY. TEMPERATURES THIS WEEKEND WILL STAY SEASONABLE...PERHAPS JUST A BIT ON THE WARM SIDE AS OUR REGION WILL LIE IN BETWEEN THE EXCESSIVELY HOT SOUTHERN PLAINS AND THE COOLISH AIR ACROSS THE GREAT LAKES. DURING THE LAST SEVERAL DAYS...EXTENDED GUIDANCE HAS HINTED AT TROUGHING DEVELOPING EARLY NEXT WEEK ACROSS ONTARIO AND THE GREAT LAKES. MODELS HAVE VACILLATED FROM RUN TO RUN ON THE DEGREE THAT ANY COOLER DRIER AIR MIGHT MAKE IT AS FAR SOUTH AS THE LOWER OHIO VALLEY. THE OPERATIONAL GFS HAS CONSISTENTLY REMAINED ON THE WARM SIDE OF TEMPERATURE GUIDANCE FOR MONDAY THROUGH WEDNESDAY. HPC AND THE ECMWF HAVE BEEN CONSISTENTLY COOLER. WILL GO WITH A BLEND. THINK THAT CHANCES FOR CONVECTION WILL DECREASE QUITE A BIT AFTER MONDAY. && .AVIATION (18Z TAF ISSUANCE)... ATMOSPHERE THIS AFTERNOON SO FAR HAS STABILIZED WITH EARLIER CONVECTION. EXPECT ANOTHER ROUND TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY JUST TO OUR NORTH AS ANOTHER SHORTWAVE...CURRENTLY OVER NORTHEAST MISSOURI/NORTHWEST ILLINOIS...MOVES INTO THE REGION. LATEST HRRR AND SPC WRF SHOW CONVECTION INITIATING ALONG THIS FRONT AND DROPPING SOUTHEAST. FOR NOW HAVE PLACED VCTS IN FOR KSDF AND KLEX LATE THIS AFTERNOON AND CONTINUING TO AROUND MIDNIGHT. DEPENDING ON WHERE THE RAIN FALLS...COULD SEE SOME VSBY ISSUES AFTER MIDNIGHT...BUT TOO EARLY TO PUT IN THESE TAFS GIVEN THE UNCERTAINTY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........RJS LONG TERM.........JSD AVIATION..........RJS
Hazardous weather outlook, Aug 18, 2:34 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 PM EDT THU AUG 18 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-191945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 334 PM EDT THU AUG 18 2011 /234 PM CDT THU AUG 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK THIS EVENING AS ANOTHER IN A SERIES OF QUICK-MOVING UPPER LEVEL IMPULSES MOVES TOWARD THE OHIO VALLEY. THE STRONGER STORMS THIS EVENING WILL PRODUCE BRIEF GUSTY WINDS...HEAVY RAINFALL...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER UPPER LEVEL DISTURBANCE WILL CROSS THE REGION DURING THE DAY FRIDAY...BRINGING ANOTHER ROUND OF SCATTERED STORMS. SHOULD THESE STORMS DEVELOP DURING THE PEAK OF AFTERNOON HEATING...THE STRONGER STORMS WILL BRING FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING...GUSTY WINDS...HEAVY RAINFALL...AND SMALL HAIL. A SERIES OF DIFFICULT TO TIME IMPULSES WILL BRING RECURRING CHANCES OF THUNDERSTORMS EARLY SATURDAY THROUGH MONDAY. COVERAGE MAY BE GREATEST LATE SATURDAY OR EARLY SUNDAY ACROSS SOUTHERN INDIANA. LOCALIZED HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS MAY ACCOMPANY ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY HEAVY FLOODING RAIN...STRONG WINDS...OR HAIL THEY RECEIVE THIS EVENING. RJS/JSD
In the hours before
Special weather statement, Aug 18, 9:06 AM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1006 AM EDT THU AUG 18 2011
KYZ063-064-074-076-181430-
BARREN-GREEN-HART-METCALF-
906 AM CDT THU AUG 18 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING
CONTINUE...
AT 901 AM CDT...NWS DOPPLER RADAR SHOWED THUNDERSTORMS IN A 10 MILEE
WIDE LINE EXTENDING FROM NEAR MUNFORDVILLE TO 11 MILES SOUTHEAST OF
MUNFORDVILLE...AND MOVING EAST AT 15 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN WITH RAINFALL RATES OF 1 TO 2
INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...ARE
EXPECTED WITH THESE STORMS.
* STORMS WILL ALSO IMPACT...
GLEN LILY AND WHICKERVILLE...
RIO AND CRAILHOPE...
NODE AND MONROE...
LITTLE BARREN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON
LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3730 8562 3712 8560 3707 8580 3714 8595
3734 8588
TIME...MOT...LOC 1404Z 290DEG 15KT 3731 8582 3719 8570
JBSSpecial weather statement, Aug 18, 10:59 AM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1159 AM EDT THU AUG 18 2011
KYZ063-064-076-181630-
GREEN-HART-METCALF-
1059 AM CDT THU AUG 18 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
MUNFORDVILLE TO 9 MILES NORTHWEST OF EDMONTON...AND MOVING SOUTHEAST
AT 20 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN WITH RAINFALL RATES OF AROUND
ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
DEFRIES AND WHICKERVILLE...
CRAILHOPE AND CLARKS CORNER...
DONANSBURG AND NODE...
GRAB AND WEBBS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FRIEF VERY HEAVY RAINFALL IS OCCURRING THAT COULD CAUSE PONDING OF
WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3707 8576 3711 8576 3712 8578 3714 8578
3717 8575 3716 8581 3731 8583 3726 8556
3698 8554
TIME...MOT...LOC 1558Z 295DEG 16KT 3725 8573 3707 8572
JBSSpecial weather statement, Aug 18, 2:40 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT THU AUG 18 2011
KYZ070-182015-
LOGAN-
240 PM CDT THU AUG 18 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...AND MOVING SOUTHEAST AT 10
MPH.
OCCASIONAL LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RUSSELLVILLE...
LICKSKILLET...
CORINTH...
OAKVILLE AND SCHLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3665 8707 3673 8707 3676 8706 3684 8706
3692 8691 3675 8674 3669 8676 3664 8691
3664 8706
TIME...MOT...LOC 1940Z 327DEG 7KT 3679 8694
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:16 AM CDT | Special Weather Statement | LMK | Larue | 29 min |
| Aug 18, 3:46 AM CDT | Special Weather Statement | LMK | Hart | 29 min |
| Aug 18, 4:07 AM CDT | Special Weather Statement | LMK | Hart | 23 min |
| Aug 18, 4:26 AM CDT | Special Weather Statement | LMK | Hart | 34 min |
| Aug 18, 4:31 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 29 min |
| Aug 18, 4:47 AM CDT | Areal Flood Advisory | LMK | Barren, Hart | 58 min |
| Aug 18, 4:59 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 31 min |
| Aug 18, 5:02 AM CDT | Special Weather Statement | LMK | Adair, Casey, Taylor | 28 min |
| Aug 18, 5:11 AM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| Aug 18, 5:36 AM CDT | Special Weather Statement | LMK | Harrison | 24 min |
| Aug 18, 6:02 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison | 28 min |
| Aug 18, 6:15 AM CDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Aug 18, 6:24 AM CDT | Areal Flood Advisory | LMK | Harrison, Scott | 2 hr |
| Aug 18, 6:30 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 45 min |
| Aug 18, 6:44 AM CDT | Special Weather Statement | LMK | Barren | 31 min |
| Aug 18, 7:14 AM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Aug 18, 7:28 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 32 min |
| Aug 18, 7:40 AM CDT | Special Weather Statement | LMK | Hart, Metcalfe | 20 min |
| Aug 18, 7:45 AM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 30 min |
| Aug 18, 7:47 AM CDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Aug 18, 8:14 AM CDT | Areal Flood Advisory | LMK | Hart | 2 hr |
| Aug 18, 8:23 AM CDT | Special Weather Statement | LMK | Jefferson, Spencer | 22 min |
| Aug 18, 8:27 AM CDT | Special Weather Statement | LMK | Cumberland, Hart, Metcalfe | 33 min |
| Aug 18, 8:33 AM CDT | Special Weather Statement | LMK | Clark, Garrard, Madison | 27 min |
| Aug 18, 8:49 AM CDT | Special Weather Statement | LMK | Spencer, Washington | 26 min |
| Aug 18, 9:06 AM CDT | Special Weather Statement | LMK | Hart | 24 min |
| Aug 18, 10:59 AM CDT | Special Weather Statement | LMK | Metcalfe | 31 min |
| Aug 18, 2:40 PM CDT | Special Weather Statement | LMK | Logan | 35 min |
| Aug 18, 3:23 PM CDT | Areal Flood Advisory | LMK | Logan | 112 min |
| Aug 18, 3:32 PM CDT | Special Weather Statement | LMK | Logan | 28 min |
| Aug 18, 4:40 PM CDT | Special Weather Statement | LMK | Edmonson | 35 min |
| Aug 18, 4:47 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 43 min |
| Aug 18, 5:04 PM CDT | Special Weather Statement | LMK | Washington | 26 min |
| Aug 18, 5:20 PM CDT | Areal Flood Advisory | LMK | Barren, Hart | 115 min |
| Aug 18, 5:32 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Aug 18, 5:46 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 29 min |
| Aug 18, 6:20 PM CDT | Special Weather Statement | LMK | Green | 25 min |
| Aug 18, 6:29 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Aug 18, 6:38 PM CDT | Special Weather Statement | LMK | Marion | 22 min |
| Aug 18, 6:48 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.